# SDR SWAA2016080354491

- Difficulty date: July 31, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 67,788 hours, 54,152 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 60228
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY EXIT LIGHT CONNECTOR MISSING.   REPLACED THE CONNECTOR IAW AMM.
